# SDR CA060110004

- Difficulty date: January 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF34*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 362K821
- Condition: Separated
- Location: Nr 2
- Part time: 1,160 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE NR 2 MAIN TIRE RECAP DEPARTED THE TIRE CAUSING DAMAGE TO MLG SIDE STAY SPRINGS AND RETAINING PINS, INBD FLAP AND VANE, THE WING LOWER SKIN AFT OF THE LT GEAR BAY, AND THE INBD SPOILER FITTING ASSEMBLY.  SIGNS OF FOD NOTED IN THE LT ENGINE BUT DETAILED INSPECTION AND BOROSCOPE SHOWED NO DAMAGE SUSTAINED.  MAIN TIRE PRESSURES NOTED AS FOLLOWS NR 1 198 PSI, NR 2 140 PSI, NR 3 198 PSI, NR 4 198 PSI, S/N (D) IS TIRE SERIAL NUMBER NOT ASSEMBLY, RECAPPED AT WILKERSON.
